# SDR USAA991174

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 1297
- Part time: 48,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK, FOUND 2 INCH CRACK 3 INCHES FORWARD OF STATION 1297 LEFT SIDE CUSP MEMBRANE AT LONGERON 18L.  CUT OUT DAMAGED SECTION AND INSTALLED NEW FROM 7075 T-6 .032 INCH PER SRM 53-04.  (M)
